# SDR ASAA1047659

- Difficulty date: April 7, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Part serial: HDH1243
- Condition: Damaged
- Location: Aileron
- Component: Aileron
- Component part number: 65C2591128A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON HAS MULTIPLE AREAS OF DAMAGE ON COVE PANEL LANDINGS.  REPAIRED DAMAGED AREAS IAW EA 400 57EA 03176.
